See Alike in...

Alike App

Browser

Craftsy

115d

How do I find out if anyone else experiences tremors when takeing these meds? would it be a good idea to talk to my doctor about them?

☝ This content is generated by our users and it is not a substitute for professional medical advice. Please consult with your physician before making any medical decision

Thank you! Your submission has been received!
Oops! Something went wrong while submitting the form.

Want to chat or share? Download the Alike app now and get complete access to Alike.health's unique features.

Alike health

Based on the content provided, it is suggested that if you experience tremors or any other side effects from medication, it would be beneficial to discuss these symptoms with your doctor or medical manager. Other individuals have also reported experiencing tremors when missing a dose of their medication.

Find people who are
experiencing a similar
medical reality

100% Free
100%
Free

Download Alike for the full experience

JOIN

View All

Bupropion

night sweats

paranoid

Valium

sertraline

palpitations

Anxiety (Including GAD)

Depression

palpitations

Depression

Valium

Bupropion